Global approximation of CR functions on bloom-graham model graphs in ℂ n

Albert Boggess, Daniel Jupiter

Research output: Contribution to journalArticle

1 Scopus citations


We define a class of generic CR submanifolds of ℂ n of real codimension d, 1 ≤ d ≤ n, called the Bloom-Graham model graphs, whose graphing functions are partially decoupled in their dependence on the variables in the real directions. We prove a global version of the Baouendi-Treves CR approximation theorem for Bloom-Graham model graphs with a polynomial growth assumption on their graphing functions.

Original languageEnglish (US)
Pages (from-to)723-730
Number of pages8
JournalProceedings of the American Mathematical Society
Issue number3
StatePublished - Mar 1 2006



  • Bloom-Graham model graphs
  • CR approximation

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this